# SDR QXEA0002998

- Difficulty date: November 2, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT LOWER AREA OF NR 2 WINDOW POST, THROUGH SKIN, FIVE RIVETS ARE INCORRECT TYPE PER EO 4-53-06 "C". REPAIRED IAW HORIZON AIR EA 4-53-1398.
